Saw the doc today

  • Advertise with us

« back to Coffee Lounge forum

Forum topic by RussellAP posted 03-19-2013 04:52 PM 663 views 0 times favorited 7 replies Add to Favorites Watch
View RussellAP's profile


3059 posts in 1708 days

03-19-2013 04:52 PM

I had surgery to remove a salivary gland in my neck that has been causing some stones to grow.
Just got back from the doctor, he said it looks good and the swelling will go down in about three weeks. The hearing problem is likely due to coughing some air into my Eustachian Tube, and will dissipate. It has already to a degree, I can still hear my own voice louder in that ear though. As for the nerve that controls my smile, it’s weak and should get fully functional when the swelling goes down. Right now I look even more dorkish than I usually do when I smile, like I had a stroke or something. He gave me one last Vicodin prescription, this time I got the good stuff with ibuprofen instead of acetaminophen, which turns my stomach. It’s still very painful to eat and swallow.

I should be back in full swing in a couple days.

There is wood to be worked.

-- A positive attitude will take you much further than positive thinking ever will.

7 replies so far

View Tugboater78's profile


2432 posts in 1613 days

#1 posted 03-19-2013 05:04 PM

Get well and hopefully get some shop time in asap!.. no pills and powertools though!

-- "....put that handsaw to work and make it earn its keep. - summerfi" <==< JuStiN >==>=->

View DrDirt's profile


4141 posts in 3164 days

#2 posted 03-19-2013 09:06 PM

Russel – hope you continue to feel better. Glad the operation was a success.


-- 'Political correctness is fascism pretending to be manners' ~George Carlin

View WoodenFrog's profile


2737 posts in 2335 days

#3 posted 03-19-2013 11:09 PM

Be careful, take it slow!
I just got spent 2 days in the Hospital as my CHF was acting up and I was not breathing right, my heart is 1/12 times larger than it is supposed to be. My legs had swollen to the point that I almost had skin breakage and I was unable to put my shoes on. After A couple days on IV lass-ix I have lost about 8lbs of fluid weight, and feeling a little better, I have to continue with the pill form of Lass-ix for a while.
So I know what it means to have to take it slow for a while and you need to do the same!
Good luck Russell, hope you get to feeling better!
Take it slow and think and design what you want to make now, it gives you more time to think the project through!

-- Robert B. Sabina, Ohio.....

View TopamaxSurvivor's profile


17577 posts in 3097 days

#4 posted 03-20-2013 03:24 AM

Hang in there, better days lie just ahead!

-- Bob in WW ~ "some old things are lovely, warm still with life ... of the forgotten men who made them." - D.H. Lawrence

View Jim Jakosh's profile

Jim Jakosh

16808 posts in 2527 days

#5 posted 03-30-2013 02:46 AM

I wish you a speedy recovery!. I took two Vicoden once instead of two other pills I had close by and I could not function in the shop all day!

-- Jim Jakosh.....Practical Wood Products...........Learn something new every day!! Variety is the Spice of Life!!

View ,'s profile


2387 posts in 2968 days

#6 posted 03-30-2013 02:51 AM

I hope you get better soon!

-- .

View Nicky's profile


695 posts in 3513 days

#7 posted 03-30-2013 07:13 AM

It sucks getting old. Parts start wearing out.

You’ll be better soon. Best wishes for a speedy recovery.

-- Nicky

Have your say...

You must be signed in to reply.

DISCLAIMER: Any posts on LJ are posted by individuals acting in their own right and do not necessarily reflect the views of LJ. LJ will not be held liable for the actions of any user.

Latest Projects | Latest Blog Entries | Latest Forum Topics